MAUDE Adverse Event Report: ULAB SYSTEMS ULAB SYSTEMS USMILE ALIGNER; Aligner, sequential

ULAB SYSTEMS ULAB SYSTEMS USMILE ALIGNER; Aligner, sequential
Model Number FG0094
Medical Device Problem Codes Patient-Device Incompatibility (2682); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 07/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Who: the doctors office called stating that the patient had a potential allergic reaction during treatment with the usmile aligner.What: the patient had a potential allergic reaction to the zendura material used to manufacture the usmile aligner.When: (b)(6) 2023.Where: this doctor's office notified client services via a phone call that their patient had an allergic reaction to the zendura material why: client services replied via email to the doctor's office and provided the msds sheet for the zendura a and flx materials which is used to manufacturer the usmile aligners.Client services also asked the doctor office if the patient had any known allergies and the doctor's office replied: pending response.Conclusion: the cause of the patient's allergic reaction is undetermined.It is not known if the aligner material (zendura flx) or other materials used during the treatment (adhesives/attachment bonding/latex) caused the patient's allergic reaction.Pending receipt of the product per rma-0568 and evaluation by the quality engineer.No movement as of (b)(6) 2023 (label generated on (b)(6) 2023).Ulab systems reported this allergic reaction as an emdr through our webtrader production account, on (b)(6) 2023.
 
Additional Manufacturer Narrative

Brand Name
ULAB SYSTEMS USMILE ALIGNER
Common Device Name
Aligner, sequential
Manufacturer (Section D)
ULAB SYSTEMS
7005 appling farms parkway
memphis TN 38133
Manufacturer (Section G)
ULAB SYSETMS
7005 appling farms parkway
memphis TN 38133
Manufacturer Contact
shawn forsythe
7005 appling farms parkway
memphis, TN 38133
8669008522
MDR Report Key17557479
Report Number3017155477-2023-00006
Device Sequence Number3435058
Product Code NXC
UDI-Device Identifier00860002380056
UDI-Public00860002380056
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K192596N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/02/2025
Device Model NumberFG0094
Device Catalogue NumberN/A
Device Lot NumberGPY09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2023
Initial Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FG0094,ULAB SYSTEMS USMILE DENTAL ALIGNER KIT
Outcome Attributed to Adverse Event Other;
Patient SexFemale